Dirichlet's Boundary Value Problem for Harmonic Mappings of Riemannian Manifolds.
Mathematische Zeitschrift, Tome 147 (1976), pp. 225-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__147_172336,
author = {S. Hildebrandt and H. Kaul and K.-O. Widman},
title = {Dirichlet's {Boundary} {Value} {Problem} for {Harmonic} {Mappings} of {Riemannian} {Manifolds.}},
journal = {Mathematische Zeitschrift},
pages = {225--236},
year = {1976},
volume = {147},
zbl = {0313.31015},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__147_172336/}
}
TY - JOUR AU - S. Hildebrandt AU - H. Kaul AU - K.-O. Widman TI - Dirichlet's Boundary Value Problem for Harmonic Mappings of Riemannian Manifolds. JO - Mathematische Zeitschrift PY - 1976 SP - 225 EP - 236 VL - 147 UR - http://geodesic.mathdoc.fr/item/MZ_1976__147_172336/ ID - MZ_1976__147_172336 ER -
S. Hildebrandt; H. Kaul; K.-O. Widman. Dirichlet's Boundary Value Problem for Harmonic Mappings of Riemannian Manifolds.. Mathematische Zeitschrift, Tome 147 (1976), pp. 225-236. http://geodesic.mathdoc.fr/item/MZ_1976__147_172336/